# SDR TRAX200600691

- Difficulty date: August 31, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 28,601 hours, 31,981 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Faulted
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT DC GEN 1 FAULT A/C RETURNED TO ATL AFTER T/O (EMERGENCY DECLARED) FLT 4098 CX.
